Perturbations singulières d'équations hyperboliques du second ordre non linéaires
Annales mathématiques Blaise Pascal, Volume 7 (2000) no. 1, pp. 1-22.
@article{AMBP_2000__7_1_1_0,
     author = {Brahim Hajouj},
     title = {Perturbations singuli\`eres d'\'equations hyperboliques du second ordre non lin\'eaires},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {1--22},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {7},
     number = {1},
     year = {2000},
     zbl = {0960.35070},
     mrnumber = {1769979},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/item/AMBP_2000__7_1_1_0/}
}
TY  - JOUR
AU  - Brahim Hajouj
TI  - Perturbations singulières d'équations hyperboliques du second ordre non linéaires
JO  - Annales mathématiques Blaise Pascal
PY  - 2000
DA  - 2000///
SP  - 1
EP  - 22
VL  - 7
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_2000__7_1_1_0/
UR  - https://zbmath.org/?q=an%3A0960.35070
UR  - https://www.ams.org/mathscinet-getitem?mr=1769979
LA  - fr
ID  - AMBP_2000__7_1_1_0
ER  - 
%0 Journal Article
%A Brahim Hajouj
%T Perturbations singulières d'équations hyperboliques du second ordre non linéaires
%J Annales mathématiques Blaise Pascal
%D 2000
%P 1-22
%V 7
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G fr
%F AMBP_2000__7_1_1_0
Brahim Hajouj. Perturbations singulières d'équations hyperboliques du second ordre non linéaires. Annales mathématiques Blaise Pascal, Volume 7 (2000) no. 1, pp. 1-22. https://ambp.centre-mersenne.org/item/AMBP_2000__7_1_1_0/

[1]. A. Benaouda et M. Madaune-Tort: Singular perturbations for nonlinear hyperbolic-parabolic problems, SIAM J. on Math. Analysis, 18, (1), 1987. | MR | Zbl

[2]. S.C. Chikuwendu and J. Kevorkian: A perturbation method for Hyperbolic Equations with small non linearities. SIAM J. Appli-Math. Vol. 22, no 2, (1972), 235-258. | MR | Zbl

[3]. E. Feireisl: Global Attractors for Semilinear Damped Wave Equations With Supercritical Exponent. Journal of Differential Equations 116, 431-447 (1995). | MR | Zbl

[4]. V. Georgiev and G. Todorova: Existence of a solution of the Wave Equation With Nonlinear Damping and Source Terms. Journal of Differential Equations 109, 295-308 (1994). | MR | Zbl

[5]. B. Hajouj: Thèse de troisième cycle, Pau, (1985).

[6]. G.C. Hsiao et R.J. Weinacht: Singular Perturbations for a Semilinear Hyperbolic Equation, Siam J. Math. Anal. 14, (6), (1983), 1168-1179. | MR | Zbl

[7]. N.A. Lar'Kin: On a class of Quasi-Linear Hyperbolic Equations Having Global Solutions. Soviet Math. Dokl. Vol. 20 (1979). No. 1. | Zbl

[8]. N.A. Lar'Kin: Boundary Problems in the large for a class of Hyperbolic Equations. Translated from Sibirsk. Mat. Zhurnal. Vol 18, No. 6, pp. 1414-1419, November-December, 1977. | MR | Zbl

[9]. N.A. Lar'Kin: Global Solvability of Boundary-Value Problems For a class of Quasilinear Hyperbolic Equations. Translated fromSibirsk. Mat. Zhurnal, Vol 22, No. 1, pp. 111-119, January-February, 1981. | MR | Zbl

[10]. J.L. Lions: Quelques méthodes de résolution de problèmes aux limites non linéaires. Dunod. Paris (1969). | MR | Zbl

[11]. J.L. Lions: Perturbations singulières dans les problèmes aux limites et en controle optimale. Lecture Notes in Mathematics, no 393, Springer-Verlag, Berlin New York, 1968. | MR | Zbl

[12]. J.L. Lions et E. Magenes : Problèmes aux limites non homogènes et applications, Vol. 1, Dunod, Paris, 1968. | MR | Zbl

[13]. J.L. Lions and W.A. Strauss: Some Non-Linear Evolutions Equations. Bull. Soc. Math. France, 93, (1965), p. 43 à 96. | Numdam | MR | Zbl

[14]. A. Milani: Long Time Existence and Singular Perturbation Results for Quasilinear Hyperbolic Equations With Small Parameter and Dissipation Term-III. Nonlinear Analysis. Theory, Methods & Applications, Vol. 16, No. 1, pp, 1-11, 1991. | MR | Zbl